EconPapers    
Economics at your fingertips  
 

Stationarity and geometric ergodicity of a class of nonlinear ARCH models

Youssef Saidi and Jean-Michel Zakoian

MPRA Paper from University Library of Munich, Germany

Abstract: A class of nonlinear ARCH processes is introduced and studied. The existence of a strictly stationary and β-mixing solution is established under a mild assumption on the density of the underlying independent process. We give sufficient conditions for the existence of moments. The analysis relies on Markov chain theory. The model generalizes some important features of standard ARCH models and is amenable to further analysis.

Keywords: β-mixing; ergodicity; GARCH-type models; Markov chains; nonlinear time series; threshold models. (search for similar items in EconPapers)
JEL-codes: C1 C22 C5 G1 (search for similar items in EconPapers)
Date: 2006, Revised 2006
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (3)

Published in The Annals of Applied Probability 16.4(2006): pp. 2256-2271

Downloads: (external link)
https://mpra.ub.uni-muenchen.de/61988/1/0702419.pdf original version (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:pra:mprapa:61988

Access Statistics for this paper

More papers in MPRA Paper from University Library of Munich, Germany Ludwigstraße 33, D-80539 Munich, Germany. Contact information at EDIRC.
Bibliographic data for series maintained by Joachim Winter ().

 
Page updated 2025-03-22
Handle: RePEc:pra:mprapa:61988